Invariants and almost invariants of compact transformation groups
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 35 (1976), pp. 235-264
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1976_35_a6,
author = {A. L. Oni\v{s}\v{c}ik},
title = {Invariants and almost invariants of compact transformation groups},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {235--264},
year = {1976},
volume = {35},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1976_35_a6/}
}
A. L. Oniščik. Invariants and almost invariants of compact transformation groups. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 35 (1976), pp. 235-264. http://geodesic.mathdoc.fr/item/MMO_1976_35_a6/